thanks for your post, glad to hear its not just me, i did mention it to the staff nurse today and she looked at me as if i was goin to the moon, am really tired all the time too, it just not fair! ...moan over
good luck to you too
Have just had Herceptin number 6 and have noticed that i am getting more headaches although they are not migrains. I too am like an old lady in the morning my legs ,fingers and wrists are always aching.I am also having big trouble with the lack of sleep oncologist has said they are all classic symptons of Herceptin.
I am just on Herceptin after having 6 FEC and 19 rads.
Good luck it helps to know its not just me.
Are you on any hormone therapy (arimidex i think) - that gave me terrible aches and made my migraines far worse. Onc then switched me back onto Tamoxifen which for me had far fewer side effects. Migraines are so debilitating I really feel for you.
I wonder if any Herceptin ladies are suffering from bouts of migraine, i have had 5 herceptins and due for no 6 tomoro, have noticed that i am having migraines, have never suffered from them before, it always seems to be triggered off by chocolate of all things, today it was 2 bourbon biscuits!, have also noticed that get light headed which usually passes after few seconds, have also got aching joints in hands and some days find it really difficult to get my rings on fingers and joints in my feet, if i sit too long or get out of bed on a morning am like an old woman hobbling!, my onco says its normal but it just doesnt feel normal to me.